Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Small child, foamy stools, on breast milk. Taking sporlac, ORS. Causes for symptoms?

Hi, My 6.5 months baby boy, passing foamy stools since 3 days. He is on breastmilk and once a day on solid food. I gave him Sporlac twice since 2 days. His stools are reduced for some extent but he continues to pass foamy motions. I am giving him ORS as well to keep him hydrated. He is sleeping well and shows no signs of fever . Please suggest
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

What is the frequency of the stools? If less than 3 per day you need not worry.
What is the solid food you are giving? Was it newly introduced after which he developed the change in stools?
Sporlac is okay. Unless it is watery and very frequent, you need not give ORS.
Continue breast feeds, Give him rice based foods, vegetable soups and curd. Curd naturally has the probiotics seen in sporlac. Give him lots of curd daily..
Hope you find my answer useful.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor